Erratum to: Adverse drug reactions to antiretroviral therapy (ARVs): incidence, type and risk factors in Nigeria
© Eluwa et al.; licensee BioMed Central Ltd. 2012
Received: 18 June 2012
Accepted: 21 June 2012
Published: 28 June 2012
After publication of the article it was noted that we inadvertently failed to include the complete list of authors. The full list, including co-authors, has now been added and the Authors' contributions section modified accordingly.
- Eluwa GI, Badru T, Agu KA: Adverse drug reactions to antiretroviral therapy (ARVs): incidence, type and risk factors in Nigeria. BMC Clin Pharm. 2012, 12: 7-10.1186/1472-6904-12-7.View ArticleGoogle Scholar
- The pre-publication history for this paper can be accessed here:http://www.biomedcentral.com/1472-6904/12/14/prepub
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.